MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG FLOOR MOUNTING COLUMN TS 7500 U; TABLE, OPERATING-ROOM, ELECTRICAL

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG FLOOR MOUNTING COLUMN TS 7500 U; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1730732
Medical Device Problem Codes Unintended System Motion (1430); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the trusystem 7500 surgical table dropped one inch during a surgical procedure resulting in unintended movement.There was no injury or procedural delay reported with the event.The trusystem 7500 surgical table is used during surgical procedures to support and position the patient to optimize surgical site access and visibility.During the inspection of the device by a hillrom technician found the device to be functioning as designed, the technician was unable to duplicate any problems or find any logs pertaining to this issue.The technician installed firmware on the device and the device was functioning as designed.In a surgical environment, a steady surgical field/surgical site is imperative.The unexpected/unintended sudden movement of the table could cause movement to the surgical field and site and possibly result in serious injury from surgical instruments in use at the time of the movement (sharp or electrical).Although this event did not result in injury, the reported event is reportable due to the potential for serious injury.The device was functioning as designed.Based on this, no further action is required.
 
Event or Problem Description
The customer alleged the column dropped 1 inch during a surgical procedure.No harm or impact to the procedure was reported.This report was filed in our complaint handling system as complaint (b)(4).

Brand Name
FLOOR MOUNTING COLUMN TS 7500 U
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
steffen ulbrich
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key12806990
Report Number3007143268-2021-00016
Device Sequence Number20227694
Product Code GDC
UDI-Device Identifier00887761993129
UDI-Public887761993129
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1730732
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown